AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] P. Roesch. Some rational maps whose Julia sets are not locally connected. Conform. Geom. Dyn. 10 (2006) 125-135. MR 2237276.
Abstract, references, and article information   
View Article: PDF

[32] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[33] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[34] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[35] Robert L. Devaney and Xavier Jarque. Indecomposable continua in exponential dynamics. Conform. Geom. Dyn. 6 (2002) 1-12. MR 1882085.
Abstract, references, and article information   
View Article: PDF

[36] Bodil Branner and Núria Fagella. Extensions of homeomorphisms between limbs of the Mandelbrot set. Conform. Geom. Dyn. 5 (2001) 100-139. MR 1872159.
Abstract, references, and article information   
View Article: PDF

[37] Eva Brezin, Rosemary Byrne, Joshua Levy, Kevin Pilgrim and Kelly Plummer. A census of rational maps. Conform. Geom. Dyn. 4 (2000) 35-74. MR 1749249.
Abstract, references, and article information   
View Article: PDF

[38] Walter Bergweiler. The role of the Ahlfors five islands theorem in complex dynamics. Conform. Geom. Dyn. 4 (2000) 22-34. MR 1741773.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 38 of 38 found      Go to page: 1 2